# SDR SIMA2914

- Difficulty date: October 17, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- Aircraft time: 18,260 hours, 18,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PVD - FLT 5045 - CREW REPORTED EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY, SUSPECT BATTERIES RECHARGED DURING FERRY FLIGHT.  EMERGENCY LIGHTS OPERATIONAL.  CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
